Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Discolored bleeding, nausea. Have IUD. Could the nausea be due to stress?

Hello I have been feeling nauseas for over a month now since just before my last period also this period now is just very black blood I only feel nausea til mid afternoon then start to perk up but its from the instant I wake up. I have IUD and had sex two days before my last period. I have been very stressed recently and havent eaten properly but the nausea started before the stress??
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. Blackish discharge of the period could be due to infection. IUD if there more than three years can cause infection.
other wise also can occur in so many ways. in infection one can get weakness pains nausia etc. I advise you to consult a gynacologist for diagnosis
and treatment.
Besides i advise you some diet recomendations as Take more of green leafy vegetables pulses fruits and juices to improve general health and
resistance againest infection. Avoid taking spices chillies junk foods and oily foods to avoid nausia. thanks for calling.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor